Alert archive / New York / Wind Advisories in 2010

Wind Advisory 15, NWS New York, NY

November 30, 2010Hudson County, Passaic County, New Jersey; 4 counties in Connecticut; 9 counties in New York

NWS New York, NY issued this wind advisory at Nov 30, 2010, 3:29 PM EST for Hudson County, Passaic County, New Jersey; 4 counties in Connecticut; 9 counties in New York. It took effect at Dec 1, 2010, 9:00 AM EST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2010, 3:29 PM EST (20:29 UTC)
In effect from
Dec 1, 2010, 9:00 AM EST
Expired
Dec 1, 2010, 6:00 PM EST
In force
9 hr
Issued by
NWS New York, NY

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Hudson County, NJ, Passaic County, NJ, Bronx County, NY, Kings County, NY, New York County, NY, Orange County, NY, Putnam County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 66 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-11-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-11-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
645 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

393 
WWUS71 KOKX 302029
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
329 PM EST TUE NOV 30 2010

...STRONG WINDS EXPECTED ON WEDNESDAY...

CTZ005-009-NJZ002>006-011-NYZ067>077-010500-
/O.NEW.KOKX.WI.Y.0015.101201T1400Z-101201T2000Z/
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
329 PM EST TUE NOV 30 2010

...WIND ADVISORY IN EFFECT FROM 9 AM TO 3 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 3 PM EST WEDNESDAY. 

* LOCATIONS...NEW YORK CITY...NORTHEAST NEW JERSEY...THE LOWER
  HUDSON VALLEY...WESTERN LONG ISLAND AND WESTERN PORTIONS OF
  SOUTHERN CONNECTICUT.

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 40
  TO 50 MPH.

* TIMING...LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. 

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH SCATTERED
  POWER OUTAGES...ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ006>008-010>012-NYZ078>081-010500-
/O.NEW.KOKX.WI.Y.0015.101201T1800Z-101202T0000Z/
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
329 PM EST TUE NOV 30 2010

...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM EST WEDNESDAY. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND
  EASTERN PORTIONS OF SOUTHERN CONNECTICUT.

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 40
  TO 50 MPH.

* TIMING...EARLY WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY
  EVENING. 

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH SCATTERED
  POWER OUTAGES...ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MPS
6 follow-up statements
895 
WWUS71 KOKX 010329
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1029 PM EST TUE NOV 30 2010

...STRONG WINDS EXPECTED WEDNESDAY...

CTZ005-009-NJZ002>006-011-NYZ067>077-011100-
/O.CON.KOKX.WI.Y.0015.101201T1400Z-101201T2000Z/
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
1029 PM EST TUE NOV 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM EST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 3 PM EST
WEDNESDAY. 

* LOCATIONS...NEW YORK CITY...NORTHEASTERN NEW JERSEY...THE LOWER
  HUDSON VALLEY...WESTERN LONG ISLAND AND WESTERN PORTIONS OF
  SOUTHERN CONNECTICUT.

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 
  40 TO 50 MPH. 

* TIMING...LATE WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES...ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ006>008-010>012-NYZ078>081-011100-
/O.CON.KOKX.WI.Y.0015.101201T1800Z-101202T0000Z/
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1029 PM EST TUE NOV 30 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM TO 7 PM EST
WEDNESDAY. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND 
  EASTERN PORTIONS OF SOUTHERN CONNECTICUT. 

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 
  40 TO 50 MPH. 

* TIMING...EARLY WEDNESDAY AFTERNOON THROUGH EARLY WEDNESDAY 
  EVENING. 

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES...ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
678 
WWUS71 KOKX 010920
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
420 AM EST WED DEC 1 2010

...STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT TODAY...

CTZ006>008-010>012-NYZ078>081-011730-
/O.EXT.KOKX.WI.Y.0015.101201T1500Z-101201T2300Z/
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
420 AM EST WED DEC 1 2010

...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS EVENING. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND
  SOUTHEASTERN CONNECTICUT.

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 
  40 TO 50 MPH. 

* TIMING...LATE THIS MORNING THROUGH EARLY THIS EVENING.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES...ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005-009-NJZ002>006-011-NYZ067>077-011730-
/O.CON.KOKX.WI.Y.0015.101201T1400Z-101201T2000Z/
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
420 AM EST WED DEC 1 2010

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
EST THIS AFTERNOON. 

* LOCATIONS...NEW YORK CITY...NORTHEASTERN NEW JERSEY...THE LOWER
  HUDSON VALLEY...WESTERN LONG ISLAND AND SOUTHWESTERN CONNECTICUT.

* WINDS...SOUTHEAST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS OF 40
  TO 50 MPH. FOR LOCATIONS TO THE NORTH AND WEST OF NEW YORK
  CITY...THE STRONGEST WINDS WILL OCCUR MAINLY ACROSS HIGHER
  ELEVATIONS.

* TIMING...LATE THIS MORNING THROUGH MID AFTERNOON.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES...ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
865 
WWUS71 KOKX 011709
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1209 PM EST WED DEC 1 2010

...STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT TODAY...

CTZ006>008-010>012-NYZ078>081-012300-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-101201T2300Z/
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1209 PM EST WED DEC 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND 
  SOUTHEASTERN CONNECTICUT. 

* WINDS...SOUTHEAST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS UP TO
  55 MPH.

* TIMING...NOW THROUGH EARLY THIS EVENING.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH SCATTERED
  POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

CTZ005-009-NJZ002>006-011-NYZ067>077-012000-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-101201T2000Z/
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
1209 PM EST WED DEC 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. 

* LOCATIONS...NEW YORK CITY...NORTHEASTERN NEW JERSEY...THE 
  LOWER HUDSON VALLEY...WESTERN LONG ISLAND AND SOUTHWESTERN 
  CONNECTICUT. 

* WINDS...SOUTHEAST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS UP TO
  55 MPH. 

* TIMING...NOW THROUGH MID AFTERNOON.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH SCATTERED
  POWER OUTAGES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
322 
WWUS71 KOKX 011956
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
256 PM EST WED DEC 1 2010

...STRONG WINDS AHEAD OF AN APPROACHING COLD FRONT TODAY...

CTZ005-009-NJZ002>006-011-NYZ067>077-012100-
/O.EXP.KOKX.WI.Y.0015.000000T0000Z-101201T2000Z/
NORTHERN FAIRFIELD-SOUTHERN FAIRFIELD-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-
BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
256 PM EST WED DEC 1 2010

...WIND ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON. 



$$

CTZ006>008-010>012-NYZ078>081-012300-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-101201T2300Z/
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
256 PM EST WED DEC 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND 
  SOUTHEASTERN CONNECTICUT. 

* WINDS...SOUTHEAST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS UP 
  TO 55 MPH. 

* TIMING...NOW THROUGH EARLY THIS EVENING.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
138 
WWUS71 KOKX 012208
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
508 PM EST WED DEC 1 2010

...STRONG WINDS CONTINUE THROUGH THIS EVENING...

CTZ006-010-NYZ078-080-012315-
/O.CAN.KOKX.WI.Y.0015.000000T0000Z-101201T2300Z/
NORTHERN NEW HAVEN-SOUTHERN NEW HAVEN-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-
508 PM EST WED DEC 1 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE WIND
ADVISORY. 

$$

CTZ007-008-011-012-NYZ079-081-012315-
/O.CON.KOKX.WI.Y.0015.000000T0000Z-101201T2300Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
508 PM EST WED DEC 1 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

* LOCATIONS...CENTRAL AND EASTERN LONG ISLAND AND CENTRAL AND 
  SOUTHEASTERN CONNECTICUT. 

* WINDS...SOUTHEAST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS UP 
  TO 55 MPH. 

* TIMING...NOW THROUGH EARLY THIS EVENING.

* IMPACTS...SCATTERED TREE AND LIMB DAMAGE...ALONG WITH 
  SCATTERED POWER OUTAGES ARE POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 31 TO 39 MPH...
OR GUSTS OF 46 TO 57 MPH...ARE EXPECTED OR OCCURRING. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

MPS
989 
WWUS71 KOKX 012245
NPWOKX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
545 PM EST WED DEC 1 2010

...STRONG WINDS COMING TO AN END SHORTLY...

CTZ007-008-011-012-NYZ079-081-012345-
/O.EXP.KOKX.WI.Y.0015.000000T0000Z-101201T2300Z/
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
545 PM EST WED DEC 1 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING. 

A COLD FRONT WILL CROSS THE REGION BY AROUND 6 PM WITH THE STRONG
SOUTHEASTERLY WINDS COMING TO AN END. GUSTY BUT WEAKER WESTERLY
WINDS CAN BE EXPECTED FOR THE REMAINDER OF THE EVENING INTO THE
OVERNIGHT IN THE WAKE OF THE FRONT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Nov 30, 3:29 PM EST, 0 minutes earlier.

Area forecast discussion, Nov 30, 3:29 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
329 PM EST TUE NOV 30 2010

.SYNOPSIS...
COMPLEX LOW PRESSURE OVER THE GREAT LAKES TRACKS NORTHEAST...
DRAGGING A WARM FRONT THROUGH THE AREA LATER TODAY. A COLD FRONT
WILL MOVE THROUGH THE AREA WEDNESDAY THROUGH WEDNESDAY
NIGHT...WITH LOW PRESSURE DEVELOPING ALONG THE FRONT AS IT
APPROACHES. THAT COLD FRONT THEN MOVES THROUGH THE REGION LATE
WEDNESDAY. HIGH PRESSURE THEN BUILDS EAST FOR THE END OF THE WORK
WEEK.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ONSHORE FLOW CONTINUES TODAY WITH HIGH PRESSURE OVER THE WESTERN
ATLANTIC. LIGHT RAIN WILL SPREAD FROM WEST TO EAST ACROSS THE AREA
AHEAD OF THE COLD FRONT WELL TO OUR WEST. COLUMN WILL BE SLOW TO
SATURATE...SO WILL ONLY EXPECT SOME LIGHT RAIN AND DRIZZLE...MAINLY
FOR WESTERN PORTIONS OF THE CWA DURING THE AFTERNOON AND EARLY
EVENING.

WARM ADVECTION WILL SUPPORT HIGHS AROUND 5 TO 10 DEGREES ABOVE
NORMAL...RANGING FROM THE UPPER 40S OVER INTERIOR SECTIONS TO THE
MID 50S OVER COASTAL REGIONS AND NEW YORK CITY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
MODELS COMING INTO BETTER AGREEMENT IN TERMS OF THE STRENGTH AND
POSITION OF UPPER TROUGH AND DEVELOPING SURFACE LOW LATE TUE NIGHT
THROUGH WED. ALTHOUGH THE GFS REMAINS SLIGHTLY FASTER THAN THE NAM
AND ECMWF...CONSENSUS SHOWS THE LOW DEVELOPING ALONG A COLD FRONT
TO THE WEST OF THE AREA...WITH THE FRONT SWEEPING WEST TO EAST
THROUGH THE REGION WEDNESDAY AFTERNOON AND EARLY EVENING.

PRECIP BECOMES MORE WIDESPREAD OVER THE AREA AS THE COLUMN BECOMES
MORE AND MORE SATURATED. CATEGORICAL POPS EXPECTED FOR THE WESTERN
HALF OF THE CWA AFTER MIDNIGHT WED...WITH CHANCE TO LIKELY POPS
OUT EAST DURING THAT TIME.

SOUTHERLY FLOW WILL CONTINUE TO USHER ABUNDANT MOISTURE INTO THE
REGION AHEAD OF THE FRONT WEDNESDAY. IN ADDITION...A STRONG LOW
LEVEL JET WITH 850 MB WINDS OF 70-75 KT WILL MOVE ACROSS THE
REGION. WEAK LOW LEVEL LAPSE RATES WILL LIMIT THE AMOUNT OF WIND
THAT WILL BE ABLE TO MIX DOWN...BUT WITH A TIGHT PRES GRADIENT
OVER THE REGION AND ACCOUNTING FOR HEAVY RAIN AND DOWNWARD
MOMENTUM TRANSFER OF WINDS TO THE SURFACE...WILL EXPECT WINDS TO
INCREASE TO 20-30 MPH WITH 30-40 MPH GUSTS.

RAIN BECOMES HEAVY AS LOW PRES OVER THE MID-ATLANTIC MOVES NORTH
INTO THE AREA WED AFTERNOON/EVENING. OVERALL BETWEEN 1.5 AND 2
INCHES OF RAIN IS POSSIBLE FOR THE WESTERN HALF OF THE CWA...WITH
AREAS OF MORE THAN 2 INCHES POSSIBLE ACROSS THE LOWER HUDSON
VALLEY AND NE NJ DUE TO EFFECTS OF OROGRAPHIC LIFT. ABOUT 1.25
INCH TO 2 INCHES POSSIBLE FOR THE EASTERN HALF OF THE CWA.

PRECIP AND WINDS DIMINISH QUICKLY FROM WEST TO EAST WED EVENING
AND SHOULD BE OVER AROUND MIDNIGHT THURSDAY. WITH TEMPERATURES
DROPPING QUICKLY WEDNESDAY NIGHT...A PERIOD OF LIGHT SNOW IS
POSSIBLE OVER FAR NORTHERN PARTS OF THE CWA BEFORE PRECIP ENDS. NO
ACCUMULATION IS EXPECTED AS ANY SNOW WILL BE LIGHT AND SHORT-LIVED.

ABOVE NORMAL HIGH TEMPS WEDNESDAY...IN THE UPPER 50S TO LOW 60S
THROUGHOUT THE CWA. LOWS WEDNESDAY NIGHT DROP INTO THE MID 20S
OVER INTERIOR SECTIONS AND THE LOW 30S NEAR NYC.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODELS HAVE COME INTO SIGNIFICANTLY BETTER AGREEMENT IN THE
HANDLING OF A SYSTEM THAT SHOULD REACH THE PACIFIC NW THURSDAY
NIGHT...AND AS A RESULT HAVE SIGNIFICANTLY LESS SPREAD THAN OVER
THE PREVIOUS FEW MODEL CYCLES. AS A RESULT...HAVE OPTED FOR A
BLENDED APPROACH...WITH A NAM/GFS BLEND USED THURSDAY/THURSDAY
NIGHT...AND A GFS/ECMWF/CMC-GLOBAL BLEND USED THEREAFTER.

THE NORTHEASTERN US WILL BE UNDER THE INFLUENCE OF A TROUGH OF LOW
PRESSURE ANCHORED OVER HUDSON BAY INTO THE WEEKEND...WITH A
SOUTHERN FOOT THAT SLOWLY SLIDES EAST FROM THE GREAT LAKES ON
THURSDAY...TO NEW ENGLAND BY FRIDAY...THEN EVOLVES INTO A BROAD
CUTOFF LOW OVER THE NE INTO EARLY NEXT WEEK. AGAINST ALL OF
THIS...A FAST MOVING SHORTWAVE REACHES THE PACIFIC NORTHWEST
THURSDAY NIGHT...THEN MERGES INTO THE BROAD CUTOFF LOW BY LATE
SUNDAY. IN TERMS OF SURFACE FEATURES...LOW PRESSURE MEANDERS OVER
THE WESTERN CANADIAN MARITIMES FROM THURSDAY INTO THE
WEEKEND...THEN SLOWLY RETROGRADES WESTWARD EARLY NEXT WEEK...AS
HIGH PRESSURE SLOWLY BUILDS IN FROM SOUTHERN CANADA.

THE RESULT SHOULD BE MAINLY DRY CONDITIONS WITH BELOW NORMAL
TEMPERATURES INTO SUNDAY. WITH THE LOW LEVEL COLD POOL
OVERHEAD...SOME INSTABILITY RAIN/SNOW SHOWERS CANNOT BE RULED
OUT...BUT SHOULD BE ISOLATED ENOUGH THAT IT DOES NOT WARRANT
REFLECTING THEM IN THE FORECAST AT THIS TIME. THE ASSOCIATED
INSTABILITY CLOUDS THOUGH ARE REFLECTED...WITH EVEN NIGHT TIME
CLOUDS INDICATED...AS IT APPEARS THAT THERE WILL BE SUFFICIENT LOW
LEVEL MOISTURE TRAPPED UNDER THE TROUGH.

HAVE SLIGHT CHANCE POPS SUNDAY NIGHT/MONDAY...AS THE CANADIAN
MARITIMES CUTOFF LOW RETROGRADES WESTWARD...IN RESPONSE TO THE
MERGING IN OF THE SHORTWAVE COMING IN FROM THE WEST. WITH
TEMPERATURES BELOW NORMAL...HAVE A P-TYPE OF SNOW SHOWERS AT
NIGHT...AND MAINLY RAIN SHOWERS DURING THE DAY (SOME MIXED
PRECIPITATION IN HIGHER ELEVATIONS MAINLY N/W OF NYC).

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
CIGS WILL VARY BETWEEN MVFR AND IFR THIS AFT...WITH SOME LIGHT
RAIN...BUT NO SIGNIFICANT RESTRICTIONS TO VSBYS FORECAST. ANY LOW
END MVFR CIGS SHOULD BE BRIEF.

MVFR CIGS/VSBYS THIS EVENING DETERIORATE TO WIDESPREAD IFR
CONDITIONS AFTER 06Z...THEN REMAIN THERE THRU WED MORNING AS
RAIN PICKS UP IN INTENSITY AND THE LOW LEVEL INVERSION
STRENGTHENS.

SE WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT THIS AFT STEADILY
INCREASES AFTER 06Z AS THE LOW-LEVEL JET INCREASES TO 50 TO 60 KT.
GUSTS UP TO 40 KT POSSIBLE IN THE 15Z TO 18Z TIME FRAME. LLWS IS
FORECAST LATE TONIGHT THRU WED MORNING...STRONGEST FROM 1500 TO
2000 FT.

COLD FRONTAL PASSAGE AFTER 18Z WED.

    NY METRO ENHANCED AVIATION WEATHER SUPPORT...

DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS
CAN BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)

KEWR FCSTER COMMENTS: GUSTS WILL BECOME A LITTLE MORE INFREQUENT
THROUGH 22Z. VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT TIMES.

KJFK FCSTER COMMENTS: CIGS WILL OCCASIONALLY INCREASE TO VFR THROUGH
22Z. VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT TIMES.

KLGA FCSTER COMMENTS: VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT
TIMES.

KTEB FCSTER COMMENTS: VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT
TIMES.

KHPN FCSTER COMMENTS: VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT
TIMES.

KISP FCSTER COMMENTS: VSBYS MAY VARY 1-2 MILES FROM VSBY IN TAF AT
TIMES.

OUTLOOK FOR 18Z WEDNESDAY THROUGH SATURDAY...
WED AFT...MVFR-IFR CIGS AND VSBYS LIKELY IN RAIN AND FOG...WITH
GUSTS UP TO 40 KT AHEAD OF COLD FRONT.
WED NIGHT...CONDITIONS IMPROVING TO VFR. GUSTY W WINDS.
THU-SUN...MAINLY VFR. GUSTY NW FLOW SAT AND SUN AFT.

&&

.MARINE...
WINDS GRADUALLY INCREASE THROUGHOUT THE DAY TODAY. WIND GUSTS TO
25 KT WILL BE POSSIBLE DURING THE AFTERNOON...SO MOVED UP START
TIME OF SCA TO 17Z OVER THE OCEAN ZONES. OVER THE REST OF THE
WATERS...WINDS AND SEAS GRADUALLY BUILD TO SCA CRITERIA THIS
EVENING...WITH WIND GUSTS ON ALL WATERS RANGING FROM 25-30 KT
AFTER MIDNIGHT.

AS A STRONG FRONTAL SYSTEM MOVES THROUGH THE WATERS ON WED...GALE
FORCE WINDS ARE EXPECTED WED-WED EVENING. A GALE WATCH CONTINUES
FOR ALL WATERS ALL DAY WED AND FOR EASTERN WATERS THROUGH WED
EVENING.

SEAS ON THE OCEAN ON WED WILL BUILD TO 10-15 FT...AND TO 3-5 FT ON
LI SOUND...WITH 6-9 FT POSSIBLE NEAR THE RACE.

GUSTS TO SMALL CRAFT LEVELS ARE POSSIBLE OVER THE WATERS
THURSDAY/THURSDAY NIGHT...ESPECIALLY OCEAN/EASTERN ZONES...AS
PRESSURE GRADIENT IS SLOW TO REACT...PLUS INFLUENCE OF COLD
ADVECTION. THE PRESSURE GRADIENT SHOULD RELAX ENOUGH BY
FRIDAY...TO HAVE CONDITIONS JUST BELOW SMALL CRAFT LEVELS ON THE
WATERS TO CLOSE THE WEEK.

HOWEVER...THIS IS DEPENDENT ON THE STRENGTH/POSITION OF AN AREA OF
LOW PRESSURE THAT WILL BE MEANDERING OVER THE WESTERN CANADIAN
MARITIMES. A STRONGER LOW AND/OR A TRACK CLOSER TO US COULD RESULT
IN A STRONG ENOUGH PRESSURE GRADIENT TO CONTINUE SMALL CRAFT
CONDITIONS INTO THE WEEKEND...BUT FOR NOW...THE PROBABLE OUTCOME
IS CONDITIONS JUST BELOW SMALL CRAFT THRESHOLDS.

&&

.HYDROLOGY...
FRONTAL SYSTEM WILL MOVE THROUGH THE REGION ON WED. WILL EXPECT
WIDESPREAD HEAVY RAIN OVER THE AREA. THE HEAVIEST OF THE RAIN WILL
FALL FROM AROUND NOON THROUGH 6 PM ON WED...AND THE FORECAST CALLS
FOR 1.5 TO 2 INCHES FOR MOST OF THE WESTERN HALF OF THE CWA...BUT
2 TO 3 INCHES POSSIBLE NORTH AND WEST OF THE CITY. THE EASTERN
HALF CAN EXPECTED ABOUT 1 TO 2 INCHES.

3 HR FLASH FLOOD GUIDANCE GENERALLY 2 INCHES FOR MOST OF THE AREA
AND 6 HR FFG GENERALLY 2.5 TO 3 INCHES. THINK RAINFALL WILL FALL
BELOW THESE VALUES...SO WILL NOT ISSUE A FLOOD WATCH AT THIS TIME.
HOWEVER...WITH THIS ABUNDANT RAINFALL...WOULD EXPECT URBAN AND
POOR DRAINAGE FLOODING...AS WELL AS RISES FOR MANY OF THE SMALLER
STREAMS IN THE AREA.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY FROM 1 PM TO 7 PM EST WEDNESDAY FOR CTZ006>008-
     010>012.
     WIND ADVISORY FROM 9 AM TO 3 PM EST WEDNESDAY FOR CTZ005-009.
NY...WIND ADVISORY FROM 1 PM TO 7 PM EST WEDNESDAY FOR NYZ078>081.
     WIND ADVISORY FROM 9 AM TO 3 PM EST WEDNESDAY FOR NYZ067>077.
NJ...WIND ADVISORY FROM 9 AM TO 3 PM EST WEDNESDAY FOR NJZ002>006-
     011.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST WEDNESDAY FOR ANZ330-335-
     338-340-345-350-353-355.
     GALE WARNING FROM 6 AM TO 6 PM EST WEDNESDAY FOR ANZ335-338-
     345-355.
     GALE WARNING FROM 6 AM WEDNESDAY TO 4 AM EST THURSDAY FOR
     ANZ330-340-350-353.

&&

SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...NV
AVIATION...JM/DW
MARINE...MPS/NV
HYDROLOGY...MPS
Hazardous weather outlook, Nov 30, 7:15 AM EST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
715 AM EST TUE NOV 30 2010

CTZ005>012-NJZ005-006-011-NYZ071>081-011215-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ESSEX-HUDSON-UNION-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
715 AM EST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ335-338-345-355-011215-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
715 AM EST TUE NOV 30 2010

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-340-350-353-011215-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
715 AM EST TUE NOV 30 2010

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002>004-NYZ067>070-011215-
WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-
715 AM EST TUE NOV 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

RAIN IS EXPECTED THROUGHOUT THE DAY WEDNESDAY...WITH PERIODS OF
HEAVY RAIN POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON. 2 TO 3
INCHES OF RAIN ARE POSSIBLE BEFORE RAIN ENDS WEDNESDAY EVENING.
WHILE THERE IS A SMALL CHANCE OF FLASH FLOODING...THE FACT THAT IT
HAS BEEN RELATIVELY DRY RECENTLY...MAKES MINOR FLOODING OVER
URBAN AND POOR DRAINAGE AREAS MORE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

KCS/MALOIT

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:56 PM ESTGale WarningOKX29 hr

Nearby

Wind Advisories in New York, 2010Wind Advisories in Connecticut, 2010Wind Advisories in New Jersey, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.